Ibuprofen (Pain Reliever / Fever)

$3.75

Compare to Advil. Adult pain relief. May be used for minor aches and pains caused by the common cold, headaches, toothaches, back or muscle aches. Active ingredients: Ibuprofen 200 mg.

Description

24 ct

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.